# SDR 2009FA0000390

- Difficulty date: April 30, 2009
- Submitted: May 8, 2009
- Operation: General aviation
- Aircraft: N339BC
- Make and model: Lear 55LEAR
- Aircraft serial: 039
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Blown
- Location: Lt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: K

## Discrepancy

ON APRIL 30, 2009, AT APPROXIMATELY 1126 CDT,THE CREW, EXECUTED A TAKEOFF ROLL ON RUNWAY 17R AT AIRPORT. ON OR SHORTLY AFTER V1 SPEED BOTH MAIN TIRES ON THE LT MAIN GEAR RUPTURED,  DISINTEGRATED AND DEPARTED FROM THE WHEEL ASSEMBLIES. THE TIRE REMNANTS WERE FOUND BY AIRPORT PERSONNEL ON THE WEST SIDE OF RUNWAY 17R BETWEEN TAXIWAY V AND S. PIECES OF BRAKE ROTATING DISCS, STEEL WHEEL CLIPS AND ALUMINUM WHEEL PIECES WERE FOUND NEAR THE CENTERLINE OF RUNWAY 17R, NORTH OF RUNWAY 8. THE FLIGHT CREW ELECTED TO CONTINUE THEIR FLIGHT AS SCHEDULED. UPON LANDING, THE AIRCRAFT SUSTAINED DAMAGE TO THE LT FLAP, LT FUSELAGE SKIN BETWEEN FRAMES 18 AND 19, BOTH LT MAIN WHEELS AND BRAKES, DAMAGE TO THE LT ENGINE COWLING LOWER SIDE, THE LOWER THRUST REVERSER COWLING ON THE LT ENGINE WAS ALSO DAMAGED.
